Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Chest problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   hallo doc
User :   how r u sir,
Doctor :   good thank you
Doctor :   how r u?
Doctor :   How can I help you today?
User :   fine
User :   sice 2 days i have problem my chest like burning
User :   couugh also
Doctor :   how old are you? what work do you do?
User :   25 year
Doctor :   Any fever? cold?
User :   i'm civil engg working in saudi arabia.
User :   in petrochemical environment.
Doctor :   ok
User :   some time fever and cold
Doctor :   Are you getting any phlegm(sputum) when you cough?
User :   no
Doctor :   do you smoke?
User :   dry cough
User :   no
Doctor :   Any throat pain/ itching/ irritation?
User :   yah
Doctor :   Is the chest pain/ burning only when you cough or even otherwise/
User :   yes
Doctor :   ok
Doctor :   have you taken any medication for this yet?
User :   yah i taken
Doctor :   what medicines?
User :   cough syrup, opanzole, amoxiline,
Doctor :   From what you've told me- it seems you have a viral fever- Avoid working and take complete rest for 2-3 days
Doctor :   are you currently taking rest?
User :   no i'm in office.
Doctor :   Drink plenty of fluids and do salt water gargling 2-3 times/ day
Doctor :   it is better for you to take rest now,
Doctor :   the petro chemical fumes will only irritate your throat more
User :   work load i can't take rest
Doctor :   and make you feel worse
Doctor :   ok
Doctor :   try to keep your face covered and drink plenty of water then
Doctor :   physical exertion will make you feel worse- so avoid any physically strenuous activit
Doctor :   continue and finish the medicines you have already started. It will take you 3-4 days to recover fully
User :   tablet finished
Doctor :   how many days did you take the tablets for?
User :   4 days
Doctor :   you need to take the amoxycillin for one more day
Doctor :   to complete the course
User :   that tablet 500mg
Doctor :   yea- three times daily for 5 days is the complete course
User :   when i'm sleep my spem ejected in a week 2 or times. suggest me how to control?
User :   ok
Doctor :   thats normal- it happens sometimes- dodnt worry about that- its called a night faall
User :   bcoz of that i feel weakness
Doctor :   you will be feeling a little week, with your fever
User :   and mentally disterb.
User :   is there any medicine i can use.
Doctor :   the best way for you to spped your recovery is by rest
Doctor :   you should feel better once you recover from the fever
Doctor :   you cann take tab RICONIA - ONCE DAILY
User :   and i can't sleep proper
Doctor :   for strength
User :   Riconia is vitamen medicine
Doctor :   yes
User :   doctor may i know ur good name and ur from.
Doctor :  
User :   okay doctor thank a lot
Doctor :   welcome
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor